Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Sore Breasts After HCG Trigger Shot?

Hi - I am doing FSH with IUI to conceive. I took the HCG trigger shot 10 days ago, but only last night my breasts have become very sore. Could this be a delayed reaction to the HCG or should that be about out of my system? This is our second cycle, our first cycle I became pregnant but had an early miscarriage. I experienced the same thing i.e. breasts sore about a week after HCG trigger shot was administered. Thanks in advance!
Tue, 30 Aug 2022
Report Abuse
General & Family Physician 's  Response
Hi,

HCG injection contains hormones like progesterone to increase possibility of ovulation and conception. Following ovulation there is progesterone secretion in ovaries .The breast soreness is effect of this hormone. In case there is conception. Progesterone secretion continues and so is breast tenderness.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Miscarriage


Loading Online Doctors....
What Causes Sore Breasts After HCG Trigger Shot?

Hi, HCG injection contains hormones like progesterone to increase possibility of ovulation and conception. Following ovulation there is progesterone secretion in ovaries .The breast soreness is effect of this hormone. In case there is conception. Progesterone secretion continues and so is breast tenderness. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician